# SDR XGN2004F00000

- Difficulty date: December 12, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 50452013
- Condition: Broken
- Location: Nose Fork
- Part time: 16,174 hours
- Component: Retract Tube
- Component part number: 50452021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER DEPARTURE.  AIRCRAFT LANDED WITHOUT PROBLEMS.  FOUND THE NOSE GEAR RETRACT FORK BOLT BROKEN.  THE BOLT SEPARATED AT THE LAST THREAD BEFORE WHERE THE SHANK STARTS.  THE BELLCRANK THAT THE BOLT SCREWS INTO WAS ALSO DAMAGED AND WAS REPLACED AT THE SAME TIME.  (PN 0842104-3)  SUGGEST THESE BOLTS BE REMOVED AND INSPECTED WITH NDT INSPECTION PROCEDURE.  PROBABLE CAUSE, METAL FATIGUE.  (SW05200403502)
